# SDR SIMA201906132003

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 60 IS GOUGED NEAR STR 5 LH-C/A-CW WITH REPAIR TO LH FRAME 60 NEAR STR 5L IAW SRM 53-00-04 FIGURE 206.
